# SDR 224297

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Make and model: Doug MD 83
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 144327
- Part serial: NSN
- Condition: Cracked
- Location: Valve
- Component: Valve Assy, Whittaker
- Component part number: 147425
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY IS CRACKED BELOW THREADS.
